Vol 6, No 2 (2016)

Table of Contents

Articles

Yong-Jie Piao
Fixed point theorems for contractive and expansive mappings of Geraghty type on 2-metric spaces
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 123-135
PDF

D.I. Igbokwe, U.S. Jim
Construction of common fixed points of a finite family of asymptotically φ-demicontractive maps in arbitrary Banach spaces
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 136-149
PDF

MD. Asaduzzaman, M. Saleha Khatun, M. Zulfikar Ali
On the convergence of the multi-step Noor fixed point iterative scheme with errors in the class of Zamfirescu operators
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 150-166
PDF

S.D. Diwan, A.K. Thakur, H. Raja
Common fixed point theorems in metric spaces satisfying an implicit relation
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 167-174
PDF

Sabri T. M. Thabet, Machindra B. Dhakne
On abstract fractional integro-differential equations via measure of noncompactness
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 175-193
PDF

V.E. Ingbianfam, F.A. Tsav, I.S. Iornumbe
Weak and strong convergence of an iterative algorithm for Lipschitz pseudo-contractive maps in Hilbert spaces
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 194-206
PDF

Poonam Nagpal, Sanjay Kumar, Sudhir Kumar Garg
Twistted ξ-(α,β) expansive mappings in metric spaces
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 207-223
PDF

Nour El Houda Bouzara, Vatan Karakaya
Some common fixed point results for commuting k-set-contraction mappings and their applications
Advances in Fixed Point Theory, Vol 6, No 2 (2016), 224-240
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.